Quitting birth control pill - Beauty, Health and Wellness - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Quitting birth control pill


  • Please log in to reply
6 replies to this topic

#1 robotwithhumanhair

robotwithhumanhair

    Warrior

  • Accountability access
  • PipPipPipPip
  • 193 posts
  • LocationCold

Posted 26 August 2020 - 11:17 AM

I took my last pill about a month ago. Anyone have any experience with this? I’m wondering about weight related symptoms.. and just symptoms In general.

I'm so fed, so fed, I'm green
I gave my liver to the football team


#2 tofu.

tofu.

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 369 posts
  • LocationIslar Nublar

Posted 26 August 2020 - 11:23 AM

I went off my BC one time when I got too lazy to go to the dr to get my script renewed

 

I personally didn't find any weight related symptoms but then I didn't get any weight changes on BC in the first place

I just found that my cramps got worse and I was spotting more after my period - this lasted around 3 or 4 months but then I went back on BC because my periods got irregular again

No other notable symptoms otherwise


  • robotwithhumanhair likes this

hi.

late 20's. 5'3". 

let's be friends

 

<3


#3 rubytuesday//

rubytuesday//

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 246 posts

Posted 26 August 2020 - 03:05 PM

I had no weight related effects whatsoever when I started and went off the pill

My leg hair came back in full force (it had decreased by a lot)

My period became horrible again lmao

#4 Veryfitgirl

Veryfitgirl

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 250 posts

Posted 26 August 2020 - 04:40 PM

I stopped a couple years ago, didn't have weight symptoms, but I started having cystic acne that lasted for about 6 months, then my skin got normal again. My hair got very oily too, but also went back to normal in a few months.


  • NinjaWorm likes this

#5 FragileLikeAPorcelainDoll

FragileLikeAPorcelainDoll

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 265 posts
  • LocationAustralia

Posted 26 August 2020 - 08:40 PM

I went off it recently because I was having a lot of issues with inflammation and my doctor said that it might help. Since then I'm definitely a lot less bloated which has made my weight go down a bit, and I have less inflammation in my legs which was a big problem for me. I'm also less hungry, so I think I'll lose more weight from that too. My period doesn't seem to be regular after coming off it though which is annoying, hopefully it'll fix itself in a few months.

Sent from my CPH1979 using Tapatalk
~My Stats~
Height: 176.5 cm
CW: 59.6 kg
HW: 66.5 kg
LW: 51 kg
GW: 45 kg

#6 NinjaWorm

NinjaWorm

    Advanced Warrior

  • Accountability access
  • PipPipPipPipPip
  • 241 posts
  • LocationIn the belly of a goldfish

Posted 31 August 2020 - 12:17 AM

Oh man. Cystic acne was horrific. If never had acne in my life and I had genuinely e full fledged acne for about 6 months as someone said above....it DOES GO AWAY but no one ever mentions that horrible side effect!
I did not gain weight, I actually found it easier to lose and my appetite wasn't bad ravishing.
BE BETTER.
BE BETTER.
BE.BETTER.
YOU CAN. YOU WILL. YOU DO.

HW-150
CW-116
LW-97
GW-107

#7 Viiiola

Viiiola

    Sage

  • Accountability access
  • PipPipPipPipPipPipPipPip
  • 1206 posts

Posted 13 September 2020 - 12:44 PM

I was on bc (alesse) for near 8 years before I decided to fully stop.

I lost 15-20lbs which tbh is why I wanted to stop taking it (basically just lost all the weight I gained when I first started taking it)

Periods came regularly right after the first month but my cramps became way worse (they were bad before starting though)

For the first 6 months or so I was dealing with acne and bacne my hormones became extremely unbalanced which I assume is from the fact that I was on the same pill for so long. Eventually I balanced out I think but I still deal with hormonal acne and cystic bumps

Potentially unrelated and random but I noticed as soon as I stopped bc my whole body became less dry? No more dry eyes, mouth, face, body, feet, hands etc like everything


Sent from my iPhone using Tapatalk

5 ft. 3 in.

HW: 134 lbs

CW: 102.8 lbs

GW: 100 lbs

UGW: 78 lbs



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users